# SDR DALA2019041002371

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Gusset
- Condition: Cracked
- Location: Pylon Support
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET AFT FACE OF ENGINE PYLON SUPPORT BULKHEAD AND LONG 7LH AT PAX CABIN. NRC 00377: GUSSET WAS REPAIRED PER ETI-17-19-048 REV.2 AND ER/A 577138-14 REV. ORIGINAL. (LP #1024147)
